# SDR SWIA971706

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOARD RIGHT STABILIZER FAILED ON BOTH TIMERS 1 AND 2.  RETURNED TO THE FIELD.  REMOVED AND REPLACED OUTBOARD HORIZONTAL STABILIZER PRESSURE SWITCH.  ALSO, REMOVED AND REPLACED HORIZONTAL STABILIZER OUTBOARD EJECTOR VALVE.  OPS CHECKS GOOD, PN ON:  211C117183, SN  ON:   602046A, SN  OFF:  L448.
